# SDR CALA2023021300423

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737-900ER
- Aircraft serial: 42818
- Aircraft time: 28,783 hours, 10,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NA
- Condition: Missing
- Location: R Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND DAMAGE TO RIGHT WING OUTBOARD TRAILING EDGE FLAP. ALUMINUM SKIN MEASURING APROX 22" X 12" DETACHED FROM LOWER TE FLAP. DAMAGED RH TRAILING EDGE FLAP REPLACED. PARTS USED: 29-5753-9-0010,QTY :1   1072614,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1072614 SN OFF 0637
